Facebook Pixel
EmpowHER Guest

Does Postinor 2 works when a woman takes the 2nd pill 12hrs after the 1st and have unprotected sex after?

By Anonymous March 6, 2015 - 6:11pm
Rate This

My gf period came on feb 13/15. We had sex on the 20th but the condom broke. She took Postinor 2 the 1st pill about 4hrs later and then took the 2nd pill 12hrs after but had unprotected sex after. Two weeks later, she had vaginal bleeding after urine and her breast felt tender. Is there a possibility that she is pregnant?

Add a Comment1 Comments


Hello and thank you for sharing your question.

She took the pill correctly and the bleeding she experienced later was a normal side effect of taking the pill.  The bleeding is not a sign that she is pregnant.

Since the pill temporarily disrupts the menstrual cycle she will need to wait until her cycle normalizes.  If she still does not get a regular period after a few more cycles she can take a pregnancy test.  The test is the only way to know for sure whether or not she is pregnant.


March 7, 2015 - 8:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!